# SDR GLBA96045

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BIS - CREW REPORTED NOSE GEAR DOORS DID NOT CLOSE AFTER TAKEOFF.  CREW MADE AIR TURN BACK AND UNEVENTFUL LANDING.  MAINTENANCE CYCLED, MAINTENANCE SERVICED VALVE, BUT COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK GOOD.  (M)
